# SDR SWAA2024020935817

- Difficulty date: December 28, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION AT SEAT TRACK CROWN BOTTOM BETWEEN STA 500C- 500B LBL 45.50<[01] GENERAL FAULT RESOLVED ON OTHER FAULT SEE TASK CARD # TTG8Q00QKFGN SEAT TRACK IS BEING REPLACED.;[02] VERIFIED STEP 1
